# SDR GAIA00512

- Difficulty date: September 6, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED BOTH EMERGENCY EXIT LIGHT ASSEMBLIES, OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
